# SDR UPS08M53408

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 65,903 hours, 9,952 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E LOWER SURFACE PNL FRAME AT WING STA 506 IS CRACKED.  REMOVED CRACKED PANEL, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 51-35-02 VOL 2 PG 2, AND DWG ARB2933.
